메뉴 건너뛰기





Volumn 7, Issue 3, 2005, Pages 326-336

Reduced-order models for feedback stabilization of linear systems with a singular perturbation model

Author keywords

Linear systems; Model reduction; Output feedback stabilization; Raccati equation; Robust stability; Singularly perturbed systems

Indexed keywords


EID: 27744452718     PISSN: 15618625     EISSN: None     Source Type: Journal    
DOI: 10.1111/j.1934-6093.2005.tb00242.x     Document Type: Article
Times cited : (11)

References (17)
  • Reference 정보가 존재하지 않습니다.

* 이 정보는 Elsevier사의 SCOPUS DB에서 KISTI가 분석하여 추출한 것입니다.